MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 035; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 035; PTA BALLOON DILATATION CATHETER
Catalog Number US3513058
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Material Rupture (1546); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 10/2025).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the balloon allegedly had a leak and could not inflated.It was further reported the device allegedly had a detachment issue.Reportedly the balloon was allegedly difficult to remove from the patient without use.The procedure was completed by using another device.There was no reported patient injury.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly had a leak and could not be inflated.It was further reported that the balloon was allegedly difficult to be removed from the patient without use.The procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultrascore 035 dilatation catheter loaded with an unknown brand sheath in two segments was received for evaluation.During visual analysis, one segment of the sheath appeared to be loaded onto the distal end of the catheter shaft and the second segment of the sheath was returned.Further, balloon bunching in the distal end and one of scoring wire break in the distal end could be observed.And no other anomalies were noted.Due to condition of device further testing was not performed.During visual analysis, the sample received with an unknown sheath and the balloon bunching, scoring wire break could be observed.Further, no evidence of balloon rupture could not be identified, and the functional testing could not be performed due to the condition of device.Hence, the investigation was confirmed for the reported sheath removal difficulty, identified balloon bunching, scoring wire break and inconclusive for the reported balloon rupture issues.A definitive root cause for the reported sheath removal difficulty, balloon rupture and the identified balloon bunching, scoring wire break issues could not be determined based upon the provided information.Labeling review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.H10: b5, d4 (expiration date: 10/2025), g3.H11: h6 (device, method, result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
ULTRASCORE 035
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18928649
Report Number2020394-2024-00360
Device Sequence Number9291126
Product Code PNO
UDI-Device Identifier00801741116766
UDI-Public(01)00801741116766
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUS3513058
Device Lot NumberGFHW2363
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown